# SDR DALA2023050203406

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 76,137 hours, 9,920 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DOOR 2L DOES NOT LIGHT UP/DOES NOT RESPOND. CORRECTIVE ACTION: R/R DEUB 300RH3. (2742980)
